| Catalog Number |
0006428 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 (1/27/03).Immucor technical support used a remote electronic connection method on (b)(4) 2018 to assess the testing instrument in question.The test well images in question were visually negative.Because the product was already expired, the immucor laboratory subsequently performed a dhr review, and determined that the product had met all necessary specifications at the time of the product release.(b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody identification when using capture-r ready indicator red cells on a galileo echo instrument, when tested on (b)(6) 2018.